# SDR P5CA9700261

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Bs 960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY PANELS BS 960 BACK TO MLG, BARE AND CORROSION SPOTS.  REPAIRED, TREATED AND FINISHED PER BOEING SRM 51-10-02.
